# SDR UALA2012121207178

- Difficulty date: December 10, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 79,103 hours, 22,946 cycles
- Engine: Pwa PW2037
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Relay
- Condition: Faulty
- Location: Cargo Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR WILL NOT CLOSE ELECTRICALLY.   REPLACED NR 1 CARGO DOOR HINGE PDU LOWER RELAY REF WDM.  OPS CHECK OKAY.
